# SDR SWAA052834

- Difficulty date: September 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 33,179 hours, 28,099 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435340
- Condition: Delaminated
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND RIGHT OUTBOARD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
